Skip to Main content Skip to Navigation
Journal articles

Tail estimates for norms of sums of log-concave random vectors

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00794480
Contributor : Alain Pajor Connect in order to contact the contributor
Submitted on : Tuesday, February 26, 2013 - 7:25:17 AM
Last modification on : Friday, October 2, 2020 - 2:32:01 PM

Identifiers

  • HAL Id : hal-00794480, version 1

Citation

Radosław Adamczak, Rafal Latala, Alexander Litvak, Alain Pajor, Nicole Tomczak-Jaegermann. Tail estimates for norms of sums of log-concave random vectors. Proceedings of the London Mathematical Society, London Mathematical Society, 2014, 3 (108), pp.600-637. ⟨hal-00794480⟩

Share

Metrics

Record views

290